EconPapers    
Economics at your fingertips  
 

Local NLLS estimation of semi‐parametric binary choice models

Jason Blevins () and Shakeeb Khan

Econometrics Journal, 2013, vol. 16, issue 2, 135-160

Date: 2013
References: Add references at CitEc
Citations View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1368-423X.2012.00393.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:emjrnl:v:16:y:2013:i:2:p:135-160

Ordering information: This journal article can be ordered from
http://onlinelibrary ... 1111/(ISSN)1368-423X

Access Statistics for this article

Econometrics Journal is currently edited by Jaap Abbring, Victor Chernozhukov, Michael Jansson and Dennis Kristensen

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2018-11-21
Handle: RePEc:wly:emjrnl:v:16:y:2013:i:2:p:135-160